A note on regularity for free convolutions
Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 5, p. 635-648
@article{AIHPB_2006__42_5_635_0,
     author = {Belinschi, Serban Teodor},
     title = {A note on regularity for free convolutions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {42},
     number = {5},
     year = {2006},
     pages = {635-648},
     doi = {10.1016/j.anihpb.2005.05.004},
     zbl = {1107.46043},
     mrnumber = {2259979},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2006__42_5_635_0}
}
Belinschi, Serban Teodor. A note on regularity for free convolutions. Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 5, pp. 635-648. doi : 10.1016/j.anihpb.2005.05.004. http://www.numdam.org/item/AIHPB_2006__42_5_635_0/

[1] S.T. Belinschi, The atoms of the free multiplicative convolution of two probability distributions, Integral Equations Operator Theory 46 (4) (2003) 377-386. | MR 1997977 | Zbl 1028.46095

[2] S.T. Belinschi, H. Bercovici, Atoms and regularity for measures in a partially defined free convolution semigroup, Math. Z. 248 (4) (2004) 665-674. | MR 2103535 | Zbl 1065.46045

[3] S.T. Belinschi, H. Bercovici, Partially defined semigroups relative to multiplicative free convolution, Int. Math. Res. Not. 2 (2005) 65-101. | MR 2128863 | Zbl 1092.46046

[4] H. Bercovici, Personal communication.

[5] H. Bercovici, D. Voiculescu, Convolutions of measures with unbounded support, Indiana Univ. Math. J. 42 (3) (1993) 733-773. | MR 1254116 | Zbl 0806.46070

[6] H. Bercovici, D. Voiculescu, Regularity questions for free convolution, in: Nonselfadjoint Operator Algebras, Operator Theory, and Related Topics, Oper. Theory Adv. Appl., vol. 104, Birkhäuser, Basel, 1998, pp. 37-47. | MR 1639647 | Zbl 0927.46048

[7] P. Biane, On the free convolution with a semi-circular distribution, Indiana Univ. Math. J. 46 (3) (1997) 705-718. | MR 1488333 | Zbl 0904.46045

[8] P. Biane, Processes with free increments, Math. Z. 227 (1) (1998) 143-174. | MR 1605393 | Zbl 0902.60060

[9] P. Billingsley, Probability and Measure, Wiley Ser. Probab. Math. Statist., Wiley, New York, 1995. | MR 1324786 | Zbl 0649.60001

[10] E.F. Collingwood, A.J. Lohwater, The Theory of Cluster Sets, Cambridge University Press, Cambridge, 1966. | MR 231999 | Zbl 0149.03003

[11] P.L. Duren, Theory of H p Spaces, Academic Press, New York, 1970. | MR 268655 | Zbl 0215.20203

[12] S. Saks, Theory of the Integral, Monografie Matematyczne, Warszawa, 1937. | JFM 63.0183.05

[13] E. Stein, G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Math. Ser., vol. 32, Princeton University Press, Princeton, NJ, 1971. | MR 304972 | Zbl 0232.42007

[14] D. Voiculescu, Multiplication of certain noncommuting random variables, J. Operator Theory 18 (2) (1987) 223-235. | MR 915507 | Zbl 0662.46069

[15] D. Voiculescu, The analogues of entropy and of Fisher's information measure in free probability theory. I, Comm. Math. Phys. 155 (1) (1993) 411-440. | MR 1228526 | Zbl 0781.60006

[16] D.V. Voiculescu, K.J. Dykema, A. Nica, Free Random Variables, CRM Monogr. Ser., vol. 1, American Mathematical Society, Providence, RI, 1992. | MR 1217253 | Zbl 0795.46049